# SDR YENA2024062100892

- Difficulty date: June 19, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N3104J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55150
- Aircraft time: 7,145 hours, 2,622 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: No Test
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT#592, TPA-BOS. 'DURING SCHEDULED L1 DOOR SLIDE SYSTEM DEPLOYMENT TEST DOOR SLIDE FAILED TO EXTEND FULLY TEST THERE BY FAILED; L1 DOOR SLIDE CHANGED UNDER WO 1340135.'
